| Catalog Number |
363048 |
| Medical Device Problem Code |
Overfill (2404)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary bd received two photos for investigation.Evaluation of the photos indicated a satisfactory draw level.Sufficient volume for citrate tubes is achieved when the blood draw falls above the minimum fill indicator and below the bottom of the shield.Additionally, 40 retained samples were functionally tested, and it was determined that all tubes drew within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: overfill.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, an unspecified number of samples are overfilled.There was no health impact or consequences reported.
Event or Problem Description
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.